# SDR DLL10991806

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1527065101
- Condition: Cracked
- Location: Ws 425.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING RT LOWER AFT SKIN IWS 425.7, STRINGER 3, CRACK REPAIR.  THE LOWER AFT SKIN OF THE RT WING WAS FOUND WITH A 4.5 LONG CRACK AT THE STRINGER 3 RUNOUT AT IWS 425.7.  THE CRACK WAS CUTOUT OF THE SKIN AND REPAIRED WITH THREE ALUMINUM DOUBLERS PER ER/A 367909-14, REV A.
